On Milnor classes via invariants of singular subschemes

James Fullwood

Journal of Singularities
volume 8 (2014), 1-10

Received: 11 October 2013. Received in revised form: 1 January 2014.

DOI: 10.5427/jsing.2014.8a

Add a reference to this article to your citeulike library.


We derive a formula for the Milnor class of certain scheme-theoretic global complete intersections (with arbitrary singularities) in a smooth variety in terms of the Segre class of its singular scheme. In codimension one the formula recovers a formula of Aluffi for the Milnor class of a hypersurface.

Author(s) information:

James Fullwood
email: fullwood@maths.hku.hk